# SDR Q2SA753009

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 121,976 hours, 24,101 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 491K45G2
- Part serial: 80765007
- Condition: Damaged
- Location: Mlg
- Part time: 370 hours, 75 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, TOWER CALLED AND ADVISED THE CREW OF "LEAVING RUBBER ON THE RUNWAY".  THE CREW RETURNED TO HAAB AND FOUND TREAD LOSS ON THE NUMBER EIGHT TIRE.  IN ADDITION TO THE TIRE DAMAGE THE AIRCRAFT ALSO EXPERIENCED DAMAGE TO PANELS 193 C AND D.  NUMBER EIGHT TIRE WAS REMOVED AND REPLACED IAW B747 AMM 32-45-01 AND A SUBSEQUENT TREAD LOSS INSPECTION WAS ACCOMPLISHED IAW B747 AMM 5-51-34.  PANEL 193 C WAS FOUND TO HAVE A PUNCTURE HOLE AND DETERMINED TO BE WITHIN LIMITS PER SRM 51-40-09.  THE HOLE WAS COVERED WITH SPEED TAPE PER SAI GMM 6.8-1.  THIS DEFECT WAS TRANSFERRED TO CI 753432 FOR APPLICATION OF PERMANENT REPAIR.  PANEL 193D WAS FOUND TO BE CRACKED AND WAS DETERMINED TO BE WITHIN LIMITS IAW B747 SRM 51-40-09.  SPEED TAPE WAS APPLIED IAW GMM 6.8-1 AND THE ITEM WAS TRANSFERRED TO CI 75431 FOR APPLICATION OF PERMANENT REPAIR.
